Translator Disclaimer
May 2014 Approximating Continuous Functions with Scattered Translates of the Poisson Kernel
Jeff Ledford
Missouri J. Math. Sci. 26(1): 64-69 (May 2014). DOI: 10.35834/mjms/1404997110

Abstract

This article shows that continuous functions on compact intervals may be approximated uniformly with scattered translates of the Poisson kernel $(\alpha^2+x^2)^{-1}$, where $\alpha>0$ is a fixed real parameter.

Citation

Download Citation

Jeff Ledford. "Approximating Continuous Functions with Scattered Translates of the Poisson Kernel." Missouri J. Math. Sci. 26 (1) 64 - 69, May 2014. https://doi.org/10.35834/mjms/1404997110

Information

Published: May 2014
First available in Project Euclid: 10 July 2014

zbMATH: 1298.41033
MathSciNet: MR3229947
Digital Object Identifier: 10.35834/mjms/1404997110

Subjects:
Primary: 41A30
Secondary: 41A58

Rights: Copyright © 2014 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.26 • No. 1 • May 2014
Back to Top